# SDR CKSA98651

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65B003006
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT ZONE 100, STA 1720, STR 51R TO STR 51L, WL 91 BL 0, HAS APPROX 6 SQ AREA OF LEVEL 2 CORROSION.  REPAIRED IAW CKF-AMD-025 SUPP SHT 1, 2, 3.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7DI1415-1250, CPCP TASK CARD NR C53-125-07-01.
